Alert archive / South Carolina / Freeze Warnings in 2013

Freeze Warning 2, NWS Charleston, SC

March 21, 20135 counties in South Carolina

NWS Charleston, SC issued this freeze warning at Mar 21, 2013, 4:07 PM EDT for 5 counties in South Carolina. It took effect at Mar 22, 2013, 4:00 AM EDT. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 21, 2013, 4:07 PM EDT (20:07 UTC)
In effect from
Mar 22, 2013, 4:00 AM EDT
Expired
Mar 22, 2013, 4:20 AM EDT
In force
20 min
Issued by
NWS Charleston, SC

Counties Allendale County, SC, Berkeley County, SC, Colleton County, SC, Dorchester County, SC, Hampton County, SC

The radar

The Charleston,SC radar (KCLX), 48 km from the middle of the area, began a volume at 20:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 8.1 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2013-03-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2013-03-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -81 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1608 m above ground
0-6 km bulk shear
80 kt
0-1 km storm-relative helicity
-81 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

060 
WWUS72 KCHS 212007
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
407 PM EDT THU MAR 21 2013

SCZ040-042>045-220415-
/O.UPG.KCHS.FZ.A.0002.130322T0800Z-130322T1300Z/
/O.NEW.KCHS.FZ.W.0002.130322T0800Z-130322T1300Z/
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INCLUDING THE CITIES OF...ALLENDALE...HAMPTON...WALTERBORO...
ST. GEORGE...SUMMERVILLE...MONCKS CORNER
407 PM EDT THU MAR 21 2013

...FREEZE WARNING IN EFFECT FROM 4 AM TO 9 AM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 9 AM EDT FRIDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT.

* LOCATIONS...INTERIOR PORTIONS OF SOUTHEAST SOUTH CAROLINA.

* HAZARDS...FREEZING TEMPERATURES.

* TEMPERATURES...IN THE LOWER 30S.

* TIMING...LATE TONIGHT THROUGH AROUND DAYBREAK FRIDAY.

* IMPACTS...CROPS AND OTHER SENSITIVE VEGETATION COULD BE 
  DAMAGED OR DESTROYED.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL SENSITIVE VEGETATION.

&&

$$

GAZ088-SCZ050-052-220415-
/O.UPG.KCHS.FZ.A.0002.130322T0800Z-130322T1300Z/
/O.NEW.KCHS.FR.Y.0002.130322T0800Z-130322T1300Z/
SCREVEN-CHARLESTON-TIDAL BERKELEY-
INCLUDING THE CITIES OF...SYLVANIA...CHARLESTON...DANIEL ISLAND...
NAVAL WEAPONS STATION CHARLESTON
407 PM EDT THU MAR 21 2013

...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 AM EDT FRIDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT.

* LOCATIONS...INTERIOR PORTIONS OF SOUTHEAST SOUTH CAROLINA AND
  SOUTHEAST GEORGIA.

* HAZARDS...SCATTERED FROST.

* TEMPERATURES...IN THE MID TO UPPER 30S.

* TIMING...LATE TONIGHT THROUGH AROUND DAYBREAK FRIDAY.

* IMPACTS...CROPS AND OTHER SENSITIVE VEGETATION COULD BE 
  DAMAGED OR DESTROYED.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

GAZ087-100-101-SCZ047-220415-
/O.NEW.KCHS.FR.Y.0002.130322T0800Z-130322T1300Z/
JENKINS-BULLOCH-EFFINGHAM-INLAND JASPER-
INCLUDING THE CITIES OF...MILLEN...STATESBORO...SPRINGFIELD...
RIDGELAND
407 PM EDT THU MAR 21 2013

...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 AM EDT FRIDAY.

* LOCATIONS...INTERIOR PORTIONS OF SOUTHEAST GEORGIA AND SOUTHEAST
  SOUTH CAROLINA

* HAZARDS...SCATTERED FROST

* TEMPERATURES...IN THE MID TO UPPER 30S.

* TIMING...LATE TONIGHT THROUGH AROUND DAYBREAK FRIDAY.

* IMPACTS...CROPS AND OTHER SENSITIVE VEGETATION COULD BE 
  DAMAGED OR DESTROYED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
4 follow-up statements
898 
WWUS72 KCHS 212345
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
745 PM EDT THU MAR 21 2013

SCZ040-042>045-220745-
/O.CON.KCHS.FZ.W.0002.130322T0800Z-130322T1300Z/
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INCLUDING THE CITIES OF...ALLENDALE...HAMPTON...WALTERBORO...
ST. GEORGE...SUMMERVILLE...MONCKS CORNER
745 PM EDT THU MAR 21 2013

...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM EDT
FRIDAY...

* LOCATIONS...INTERIOR PORTIONS OF SOUTHEAST SOUTH CAROLINA.

* HAZARDS...FREEZING TEMPERATURES.

* TEMPERATURES...IN THE LOWER 30S.

* TIMING...LATE TONIGHT THROUGH AROUND DAYBREAK FRIDAY.

* IMPACTS...CROPS AND OTHER SENSITIVE VEGETATION COULD BE 
  DAMAGED OR DESTROYED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL SENSITIVE VEGETATION.

&&

$$

SCZ048-049-220745-
/O.EXA.KCHS.FR.Y.0002.130322T0800Z-130322T1300Z/
BEAUFORT-COASTAL COLLETON-
INCLUDING THE CITIES OF...BEAUFORT...HILTON HEAD...EDISTO BEACH
745 PM EDT THU MAR 21 2013

...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 AM EDT FRIDAY.

* LOCATIONS...ALONG AND NORTH OF A LINE FROM GARDENS CORNER TO
  WIGGINS AND FENWICK.

* HAZARDS...SCATTERED FROST.

* TEMPERATURES...IN THE MID 30S.

* TIMING...LATE TONIGHT THROUGH AROUND DAYBREAK FRIDAY.

* IMPACTS...CROPS AND OTHER SENSITIVE VEGETATION COULD BE 
  DAMAGED OR DESTROYED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

GAZ087-088-100-101-SCZ047-050-052-220745-
/O.CON.KCHS.FR.Y.0002.130322T0800Z-130322T1300Z/
JENKINS-SCREVEN-BULLOCH-EFFINGHAM-INLAND JASPER-CHARLESTON-
TIDAL BERKELEY-
INCLUDING THE CITIES OF...MILLEN...SYLVANIA...STATESBORO...
SPRINGFIELD...RIDGELAND...CHARLESTON...DANIEL ISLAND...
NAVAL WEAPONS STATION CHARLESTON
745 PM EDT THU MAR 21 2013

...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM EDT
FRIDAY...

* LOCATIONS...INTERIOR PORTIONS OF SOUTHEAST GEORGIA AND 
  SOUTHEAST SOUTH CAROLINA

* HAZARDS...SCATTERED FROST.

* TEMPERATURES...IN THE MID 30S.

* TIMING...LATE TONIGHT THROUGH AROUND DAYBREAK FRIDAY.

* IMPACTS...CROPS AND OTHER SENSITIVE VEGETATION COULD BE 
  DAMAGED OR DESTROYED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
610 
WWUS72 KCHS 220449
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
1249 AM EDT FRI MAR 22 2013

SCZ040-042>045-221300-
/O.CON.KCHS.FZ.W.0002.130322T0800Z-130322T1300Z/
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INCLUDING THE CITIES OF...ALLENDALE...HAMPTON...WALTERBORO...
ST. GEORGE...SUMMERVILLE...MONCKS CORNER
1249 AM EDT FRI MAR 22 2013

...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM EDT THIS
MORNING...

* LOCATIONS...INTERIOR PORTIONS OF SOUTHEAST SOUTH CAROLINA.

* HAZARDS...FREEZING TEMPERATURES.

* TEMPERATURES...IN THE MID 30S.

* TIMING...LATE TONIGHT THROUGH AROUND DAYBREAK FRIDAY.

* IMPACTS...CROPS AND OTHER SENSITIVE VEGETATION COULD BE 
  DAMAGED OR DESTROYED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL SENSITIVE VEGETATION.

&&

$$

GAZ087-088-100-101-SCZ047>050-052-221300-
/O.CON.KCHS.FR.Y.0002.130322T0800Z-130322T1300Z/
JENKINS-SCREVEN-BULLOCH-EFFINGHAM-INLAND JASPER-BEAUFORT-
COASTAL COLLETON-CHARLESTON-TIDAL BERKELEY-
INCLUDING THE CITIES OF...MILLEN...SYLVANIA...STATESBORO...
SPRINGFIELD...RIDGELAND...BEAUFORT...HILTON HEAD...EDISTO BEACH...
CHARLESTON...DANIEL ISLAND...NAVAL WEAPONS STATION CHARLESTON
1249 AM EDT FRI MAR 22 2013

...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM EDT THIS
MORNING...

* LOCATIONS...INTERIOR PORTIONS OF SOUTHEAST GEORGIA AND 
  SOUTHEAST SOUTH CAROLINA

* HAZARDS...SCATTERED FROST.

* TEMPERATURES...IN THE UPPER 30S.

* TIMING...LATE TONIGHT THROUGH AROUND DAYBREAK FRIDAY.

* IMPACTS...CROPS AND OTHER SENSITIVE VEGETATION COULD BE 
  DAMAGED OR DESTROYED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
195 
WWUS72 KCHS 220722
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
322 AM EDT FRI MAR 22 2013

SCZ040-042-043-220830-
/O.CAN.KCHS.FZ.W.0002.130322T0800Z-130322T1300Z/
ALLENDALE-HAMPTON-INLAND COLLETON-
INCLUDING THE CITIES OF...ALLENDALE...HAMPTON...WALTERBORO
322 AM EDT FRI MAR 22 2013

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE
FREEZE WARNING.

$$

GAZ087-088-100-101-SCZ047>050-052-220830-
/O.CAN.KCHS.FR.Y.0002.130322T0800Z-130322T1300Z/
JENKINS-SCREVEN-BULLOCH-EFFINGHAM-INLAND JASPER-BEAUFORT-
COASTAL COLLETON-CHARLESTON-TIDAL BERKELEY-
INCLUDING THE CITIES OF...MILLEN...SYLVANIA...STATESBORO...
SPRINGFIELD...RIDGELAND...BEAUFORT...HILTON HEAD...EDISTO BEACH...
CHARLESTON...DANIEL ISLAND...NAVAL WEAPONS STATION CHARLESTON
322 AM EDT FRI MAR 22 2013

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE
FROST ADVISORY.

$$

SCZ044-045-221300-
/O.CON.KCHS.FZ.W.0002.130322T0800Z-130322T1300Z/
DORCHESTER-INLAND BERKELEY-
INCLUDING THE CITIES OF...ST. GEORGE...SUMMERVILLE...
MONCKS CORNER
322 AM EDT FRI MAR 22 2013

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* LOCATIONS...PARTS OF DORCHESTER AND BERKELEY COUNTIES.

* HAZARDS...FREEZING TEMPERATURES.

* TEMPERATURES...IN THE LOWER 30S.

* TIMING...THROUGH EARLY THIS MORNING.

* IMPACTS...CROPS AND OTHER SENSITIVE VEGETATION COULD BE 
  DAMAGED OR DESTROYED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL SENSITIVE VEGETATION.

&&

$$
174 
WWUS72 KCHS 220820
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
420 AM EDT FRI MAR 22 2013

SCZ044-045-220930-
/O.CAN.KCHS.FZ.W.0002.000000T0000Z-130322T1300Z/
DORCHESTER-INLAND BERKELEY-
INCLUDING THE CITIES OF...ST. GEORGE...SUMMERVILLE...
MONCKS CORNER
420 AM EDT FRI MAR 22 2013

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE
FREEZE WARNING.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this freeze warning went out at Mar 21, 3:55 PM EDT, 12 minutes earlier.

Area forecast discussion, Mar 21, 3:55 PM EDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
355 PM EDT THU MAR 21 2013

.SYNOPSIS...
COOL HIGH PRESSURE ON FRIDAY WILL GIVE WAY TO A DEVELOPING STORM
SYSTEM THAT WILL IMPACT THE AREA THIS WEEKEND...BRINGING WITH IT
UNSETTLED WEATHER CONDITIONS. HIGH PRESSURE WILL THEN RETURN FOR
MONDAY THROUGH WEDNESDAY OF NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
A DRY AND COOL AIRMASS WILL CONTINUE TO FILTER INTO THE AREA
BEHIND A STRONG SHORTWAVE TROUGH SHIFTING OFFSHORE. THIN CIRRUS
HAS BEEN QUICKLY MOVING FROM WEST TO EAST OVER THE SOUTHERN HALF
OF THE CWA AND MODELS ARE CONFIDENT OF UPPER LEVEL MOISTURE
INCREASING OVERNIGHT. IF THIS COMES TO FRUITION...SE GEORGIA
SHOULD STAY ABOVE FREEZING WHILE THE INLAND SC COUNTIES WILL SEE
TEMPS DROP TO AROUND 32 DEGREES AS THE HIGH CONTINUES TO BUILD
INTO THE REGION. THE SURROUNDING COUNTIES COULD SEE SOME PATCHY TO
SCATTERED FROST WHERE TEMPS ARE JUST ABOVE FREEZING AND RH VALUES ARE
IN THE 60S.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/...
A QUASI-ZONAL FLOW FRIDAY AND SATURDAY WILL GIVE WAY TO A DEEPENING
UPPER TROUGH ON SUNDAY. ON FRIDAY THE WEAK SURFACE HIGH WILL SHIFT
OFFSHORE WITH A SLIGHT INCREASE IN WARM AIR ADVECTION...HOWEVER THE
INCREASE IN CLOUD COVER WILL LIMIT THE INCREASE IN TEMPERATURES.
FRIDAY NIGHT A PRONOUNCED WARM FRONT WILL DEVELOP ACROSS THE AREA
WHILE STRENGTHENING SOUTHWESTERLY FLOW BELOW 800 MB BRINGS IN
ADDITIONAL MOISTURE. ISENTROPIC ASCENT WILL SUBSTANTIALLY INCREASE
LATE FRIDAY NIGHT INTO SATURDAY WITH AN INCREASE IN CLOUDS AND RAIN
SHOWERS. SOME ELEVATED INSTABILITY BY SATURDAY AFTERNOON WILL ALLOW
FOR ISOLATED THUNDERSTORMS AS WELL.

SATURDAY NIGHT WITH THE APPROACH OF THE DEEPENING UPPER TROUGH... A
WAVE OF LOW PRESSURE WILL LIFT NORTHEAST THROUGH THE WESTERN PORTION
OF THE AREA. IT IS DIFFICULT TO DETERMINE EXACTLY WHEN THE WARM
FRONT WILL LIFT NORTH AND THE FORECAST AREA FALLS INTO THE WARM
SECTOR. AT THIS POINT WE ARE INDICATING THIS OCCURRING LATE SATURDAY
NIGHT AS THE LOW LIFTS NORTHEAST...THEN THE COLD FRONT SWEEPING
THROUGH SUNDAY MORNING. WIDESPREAD SHOWERS AND THUNDERSTORMS ARE
EXPECTED SATURDAY NIGHT WITH PRECIPITATION TAPERING OFF ON SUNDAY.
GIVEN THE PRECIPITABLE WATER VALUES PUSHING CLOSE TO 1.40 INCHES BY
LATE SATURDAY NIGHT...HEAVY RAINFALL COULD OCCUR.

SHEAR PARAMETERS WILL BE RATHER STRONG FROM LATE SATURDAY NIGHT INTO
SUNDAY MORNING SO SEVERE WX CANNOT BE COMPLETELY RULED OUT. HOWEVER
IT STILL LOOKS LIKE THE BEST FORCING WILL BE AT A CLIMATOLOGICALLY
UNFAVORABLE TIME OF DAY AND EXTENSIVE CLOUD COVER MAY ALSO INHIBIT
BOUNDARY LAYER DESTABILIZATION. THUS WE ARE NOT GOING TO ADD MENTION
TO ANY PRODUCTS AT THIS POINT.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
DRIER WEATHER WILL OVERSPREAD THE REGION DURING THE EARLY AND MIDDLE
PARTS OF NEXT WEEK...AS A HUMONGOUS REGION OF HIGH PRESSURE FROM
SOUTHERN CANADA AND THE PLAINS BUILDS IN. THE ACCOMPANYING AIR MASS
IS OF CANADIAN ORIGIN...SO EVEN THOUGH THE CALENDAR SUGGESTS ITS
SPRING...OUR TEMPS WILL BE FAR BELOW SEASONAL NORMS.

LAKE WINDS...THERE MIGHT BE A PERIOD OF WIND SPEEDS HIGH ENOUGH
ACROSS LAKE MOULTRIE FOR A LAKE WIND ADVISORY...THE RESULT OF COLD
ADVECTION ACROSS THE WARMER LAKE WATERS AND STEADY ISALLOBARIC
PRESSURE RISES. THIS LOOKS TO OCCUR LATE SUNDAY OR SUNDAY NIGHT
THROUGH MONDAY NIGHT. WE/LL ADD MENTION TO THE HWO.

&&

.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
SOLID VFR CONDITIONS WILL PREVAIL THROUGH 18Z FRIDAY. GUSTY
SURFACE WINDS WILL REMAIN FOR THIS MORNING THROUGH SUNSET...THE
RESULT OF A TIGHT PRESSURE GRADIENT BETWEEN DEEP LOW PRESSURE NE
OF BERMUDA AND HIGH PRESSURE COVERING MUCH OF THE EASTERN THIRD OF
THE NATION. A MID LEVEL SHORTWAVE IMPULSE WILL BRING SOME UPPER
LEVEL MOISTURE OVER BOTH TERMINALS IN THE EARLY MORNING HOURS. AS
HIGH PRESSURE CONTINUES TO SETTLE IN...WINDS WILL BE LIGHT ON FRIDAY.

EXTENDED AVIATION OUTLOOK...VFR CONDITIONS THROUGH FRIDAY NIGHT.
FLIGHT RESTRICTIONS ARE THEN LIKELY FOR THE WEEKEND AS A COMPLEX
STORM SYSTEM IMPACTS THE TERMINALS WITH RAIN AND POSSIBLE TSRA. VFR
WEATHER WILL THEN RETURN BY MONDAY. LLWS POSSIBLE SUNDAY NIGHT WITH
GUSTY SURFACE WINDS ON MONDAY.

&&

.MARINE...
TODAY AND TONIGHT...WINDS WILL SUBSIDE THIS EVENING BUT COULD
PICK BACK UP A BIT LATE AS HIGH PRESSURE MOVES IN FROM THE
NORTHWEST CAUSING THE PRESSURE GRADIENT TO TIGHTEN AGAIN.
HOWEVER...DO NOT ANTICIPATE ADVISORY CONDITIONS TONIGHT.

FAIRLY BENIGN MARINE CONDITIONS EXPECTED FRIDAY AND FRIDAY NIGHT. ON
SATURDAY A NORTHEAST PINCHED GRADIENT WILL DEVELOP ALONG THE SC
COAST...TRANSITIONING TO A SOUTHERLY FLOW LATE SATURDAY NIGHT INTO
SUNDAY AHEAD OF A STRONG COLD FRONT. SMALL CRAFT ADVISORIES WILL
LIKELY BE NEEDED AT SOME POINT.

MONDAY THROUGH TUESDAY...INTENSE LOW PRESSURE IN THE ATLANTIC TO THE
DISTANT SE OF NEW ENGLAND WILL CONTINUE TO PULL FURTHER NE...AS AN
EXPANSIVE REGION OF HIGH PRESSURE OVER THE CENTRAL PART OF THE
NATION BUILDS EAST. A TIGHT PACKING OF THE PRESSURE FIELD...STEADY
ISALLOBARIC PRESSURE RISES AND BOUTS OF COLD ADVECTION SUGGEST THAT
SCA/S ARE LIKELY.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...FROST ADVISORY FROM 4 AM TO 9 AM EDT FRIDAY FOR GAZ087-088-100-
     101.
SC...FROST ADVISORY FROM 4 AM TO 9 AM EDT FRIDAY FOR SCZ047-050-052.
     FREEZE WARNING FROM 4 AM TO 9 AM EDT FRIDAY FOR SCZ040-042>045.
MARINE...NONE.

&&

SYNOPSIS...
NEAR TERM...BDC
SHORT TERM...JRL
LONG TERM...
AVIATION...BDC
MARINE...BDC/JRL
Hazardous weather outlook, Mar 21, 4:08 AM EDT, 11 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
408 AM EDT THU MAR 21 2013

GAZ088-SCZ040-042>044-050-052-220815-
SCREVEN-ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-CHARLESTON-
TIDAL BERKELEY-
408 AM EDT THU MAR 21 2013

...FIRE DANGER STATEMENT IN EFFECT FROM NOON EDT TODAY THROUGH THIS
EVENING...
...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FIRE DANGER STATEMENT.
   FREEZE WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

GAZ087-220815-
JENKINS-
408 AM EDT THU MAR 21 2013

...FIRE DANGER STATEMENT IN EFFECT FROM NOON EDT TODAY THROUGH THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FIRE DANGER STATEMENT.

FROST/FREEZE...COLDER AIR WILL MOVE INTO THE REGION TONIGHT.
TEMPERATURES ARE CURRENTLY FORECASTED TO REMAIN JUST ABOVE
FREEZING...HOWEVER TRENDS WILL BE MONITORED IN CASE A FREEZE
WARNING MAY BE REQUIRED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

SCZ045-220815-
INLAND BERKELEY-
408 AM EDT THU MAR 21 2013

...FIRE DANGER STATEMENT IN EFFECT FROM NOON EDT TODAY THROUGH THIS
EVENING...
...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FIRE DANGER STATEMENT.
   FREEZE WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WATCH.

LAKE WINDS...COLDER AIR MOVING ACROSS THE WARMER WATERS OF LAKE
MOULTRIE COULD LEAD TO A LAKE WIND ADVISORY SUNDAY NIGHT THROUGH
MONDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

GAZ099>101-114>119-137>141-SCZ047>049-051-220815-
CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-INLAND BRYAN-COASTAL BRYAN-
INLAND CHATHAM-COASTAL CHATHAM-LONG-INLAND LIBERTY-COASTAL LIBERTY-
INLAND MCINTOSH-COASTAL MCINTOSH-INLAND JASPER-BEAUFORT-
COASTAL COLLETON-COASTAL JASPER-
408 AM EDT THU MAR 21 2013

...FIRE DANGER STATEMENT IN EFFECT FROM NOON EDT TODAY THROUGH THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FIRE DANGER STATEMENT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

AMZ330-350-352-354-374-220815-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
408 AM EDT THU MAR 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 21, 3:22 AM EDTFreeze WatchCHSAllendale, Berkeley, Colleton, Dorchester, Hampton13 hr
Mar 21, 4:07 PM EDTFrost AdvisoryCHS11 hr

Nearby

Freeze Warnings in South Carolina, 2013Every freeze warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.